# SDR USAAD99013

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY-PHL - FLT 648 - AFTER TAKEOFF WITH THE AIRFOIL ANTI-ICE TURNED ON THE ELECTRIC BUS RELAYS STARTED CYCLING.  THE FLIGHT CREW TURNED OFF THE RIGHT GENERATOR AND THE CYCLING STOPPED.  THE RIGHT GENERATOR WAS RESET BUT 30 SECONDS LATER THE CYCLING STARTED AGAIN.  THE RIGHT GENERATOR WAS SHUT OFF AND THE APU STARTED TO POWER THE RIGHT ELECTRICAL BUS.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT WITH THE RIGHT GENERATOR INOPERATIVE UNDER THE MEL PROCEDURES.  THE CSD WAS REPLACED DURING THE MAINTENANCE OVERNIGHT.  (M)
